Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Groin and inner thighs got itchy, bumps on head of penis. STD test negative, prescribed nystatin. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
recently my groin area/ inner thighs got very itchy and sensitive and i grew some bumps on the head of my penis i am sexually active so originally i was afraid that it may be an std but after consulting with two different doctors and taking std tests turns out I'm clean as far as they know it is PPH so who knows but the problem still remains i was prescribed nystatin and have been using it for 2 weeks and I've also been using using gold bond lotion for the itchiness the problem doesn't seem to be going away. any advice???
Posted Sat, 21 Sep 2013 in Skin Hair and Nails
Answered by Dr. David Okia 56 minutes later
Brief Answer:
specific viral tests

Detailed Answer:
thanks for your question.
My advice is for you to under go virus tests for herpes virus, HIV.
You most likely have virus infection.
As you wait for results maintain good hygiene, balanced diet
You need to urgently see doctor for above specific tests.
Hope I answered your question, will be happy to help you if you have other queries.
Above answer was peer-reviewed by
Follow-up: Groin and inner thighs got itchy, bumps on head of penis. STD test negative, prescribed nystatin. Suggest? 2 hours later
I have been tested recently but didnt do the blood work im limited in what i can do because im paying with cash i dont have insurance however i showed a physician the bumps and she assured me that it wasnt an std at the time however, since then theyve gotten bigger my boxer briefs seem to irritate my head. i use contraception during sex but not for oral. i havent had sex in months and the bumps appeared a few weeks ago. i even paid and got a second oppinion she said the same...
Answered by Dr. David Okia 7 hours later
Brief Answer:
Herpes infection

Detailed Answer:
thanks for your follow up question.

I had similar patient and he responded well to acyclovir cream and acyclovir tablets, meaning he had herpes which he had acquired early in life and was just recurring.

hope I helped you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor